Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Fourier analysis of nonstationary stochastic processes


Author: Tatsuo Kawata
Journal: Trans. Amer. Math. Soc. 118 (1965), 276-302
MSC: Primary 60.40
DOI: https://doi.org/10.1090/S0002-9947-1965-0183014-2
MathSciNet review: 0183014
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Harmonic analysis and the theory of probability, Univ. California Press, Berkeley, Calif., 1955. MR 0072370 (17:273d)
  • [2] -, Lectures on Fourier integrals, Annals of Mathematics No. 42, Princeton Univ. Press, Princeton, N.J., 1959.
  • [3] S. Bochner and S. Izumi, Some general convergence theorems, Tôhoku Math. J. 42 (1936), 191-194.
  • [4] H. Cramér, On some classes of non-stationary stochastic processes, Proc. 4th Berkeley, Sympos. Math. Statist. and Prob., Vol. II, Univ. California Press, Berkeley, Calif., 1961, pp. 57-78.
  • [5] J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 0058896 (15:445b)
  • [6] H. Hatori, Some expansion theorems for stochastic processes. I, Kōdai Math. Sem. Rep. 15 (1963), 111-120. MR 0154322 (27:4271)
  • [7] T. Kawata, Some convergence theorems for stationary stochastic processes, Ann. Math. Statist. 30 (1959), 1192-1214. MR 0109365 (22:251)
  • [8] M. Loève, Fonctions aléatoires du second ordre, Suppl. to P. Lévy, Processus stochastique et mouvement brownien, Gauthier-Villars, Paris, 1948.
  • [9] -, Probability theory, 3rd ed. Van Nostrand, Princeton, N.J., 1963. MR 0203748 (34:3596)
  • [10] E. Parzen, An approach to time series analysis, Ann. Math. Statist. 32 (1961), 951-989. MR 0143315 (26:874)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.40

Retrieve articles in all journals with MSC: 60.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0183014-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society